Feeling problems after abortion, please help.

Hello doctor, I  am 5 weeks pregnant but I started bleeding and doctor said me it’s aborted as there is no cardiac activity seen but my stomach is fully stiff. Also I am facing problems after abortion such as I am unable to sleep and also unable to breathe. Please help me. What to do?

Feeling problems after abortion, please help.
Answered
Obstetrics & Gynae

Answers ( 5 )

  1. Hello Dear,

    Thank you for writing to us at MediMetry.
    The pregnancy hormones that your body generates to keep you pregnant start to dissipate after the pregnancy has been terminated. Depending on how far along in the pregnancy you were, and how sensitive you are to hormones, you may have pregnancy hormones still in your body for few days or weeks. For the first 2-4 weeks following the abortion, your hormones will make you feel like you are on an emotional roller-coaster ride. 
    Hope this answers your query. Feel free to write back to us with follow-up questions.
    Stay connected to MediMetry for regular tips on safe & healthy pregnancy!
  2. User
    Hello doctor,
    Last night I got very heavy bleeding. It's told that I am bicornuate uterus also I had a pregnancy in right endometrial. Am I still pregnant when it's bleeding daily? My doctor is out of station. What should I do in this situation. And when will I be able to conceive again?
    • Hello Dear,

      Thank you for writing to us at MediMetry.

      You should consult another doctor if you are having bleeding because it can increase and can be serious also. Get your usg done to confirm pregnancy in second horn of bicornuate uterus.
      Generally speaking, a uterine abnormality won't affect your ability to become pregnant and give birth. But depending on the abnormality, it may be more difficult for you to carry your baby for the full nine months of pregnancy. So, some abnormalities mean you'll need extra monitoring during pregnancy to give you the best chance of having a baby.

      Hope this answers your query. Feel free to write back to us with follow-up questions.
      Stay connected to MediMetry for regular tips on safe & healthy pregnancy!
  3. User
    I have a 18 month baby... And i had a abortion when my baby is 9 month old.. After abortion my periods are regular for some months... But from last two months my periods are again irregular... My last LMP is 24 October.. Home pregnancy test is negative... I am too worried about it.. Plz help me with ur suggestion.. I want to know the reason.
  4. Hello Dear,

    Thank you for writing back to us at MediMetry.

    Your normal menstrual cycle can be disturbed if you change your method of contraception, or if you have an imbalance of the reproductive hormones oestrogen and progesterone.
    Many factors can cause a hormone imbalance, from polycystic ovary syndrome (PCOS) to extreme weight loss and excessive exercise.

    Treatment for irregular periods may not always be necessary. However, you should see your gynaec  if:

    1. You have bleeding or spotting between periods or after sex, you have very heavy periods, where you need to change your tampon or pad every hour or two, or you have to wear both a pad and a tampon , you experience heavy bleeding ,your periods last longer than seven days , your periods are more frequent than once a month.

    2. You may need a different contraceptive, or further investigations may be needed to find out whether you have an underlying health condition.

    Hope this answers your query. Feel free to write back to us with follow-up questions.
    Stay connected to MediMetry for regular tips on safe & healthy pregnancy!